RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Eur. J. Math., 2018, том 4, выпуск 1, страницы 381–398 (Mi ejm11)  

Canonical and log canonical thresholds of Fano complete intersections

Aleksandr V. Pukhlikov

Department of Mathematical Sciences, Faculty of Science and Engineering, The University of Liverpool, Peach Street, Mathematics Building, Liverpool L69 7ZL, England, UK

Финансовая поддержка
Various technical points, related to the constructions of the present paper, were discussed by the author in his talks given in 2009–2016 at Steklov Mathematical Institute. The author thanks the members of Divisions of Algebraic Geometry and of Algebra and Number Theory for the interest to his work. The author also thanks his colleagues in the Algebraic Geometry research group at the University of Liverpool for the creative atmosphere and general support.


DOI: https://doi.org/10.1007/s40879-017-0152-6


Реферативные базы данных:

Тип публикации: Статья
Поступила в редакцию: 13.01.2017
Принята в печать:09.05.2017
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/ejm11

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

  •  
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019